# SDR F3LA98144

- Difficulty date: July 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214AU
- Make and model: Boeing 737201
- Aircraft serial: 20214
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Part time: 18 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN - DURING SERVICE CHECK, MAINTENANCE REPORTED LT OVERWING EMERGENCY EXIT LIGHT WOULD NOT ILLUMINATE.  MAINTENANCE REPLACED BATTERY PACK AND SYSTEM CHECKED OKAY.  (X)
